# SDR VNAA2024100300010

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 40,434 hours, 38,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 10160
- Condition: Corroded
- Location: Zone 100
- Part time: 40,434 hours, 38,787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED AROUND WATER DRAIN HOLES EXTERNAL SKIN AT APPROX. FS946.00 BETWEEN STRG26L-STRG26R. BLENDED CORROSION ON EXTERNAL SKIN AROUND WATER DRAIN HOLES AT FS946.00 BETWEEN STGR 26L - 26R REF CRJ700 SRM 51-21-06-001-001-A01 AND FOUND ACCEPTABLE TO ENGINEERING REF REO 670-53-51-305 REV -- DATED 2024-08-19.
